# SDR UPS99231067

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192492
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-03) ON NR 3 FLAP TRACK LOWER SURFACE AROUND SPOILER BEAM MOUNT HOLES.  REMOVED AND REPLACED NR 3 FLAP TRACK.
